# SDR CALA2013083090865

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N540UA
- Make and model: Boeing 757222
- Aircraft serial: 25252
- Aircraft time: 71,991 hours, 26,338 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE LIGHTNING STRIKES (FIFTEEN) IN LOWER FUSELAGE EXTERIOR SKIN BS 526-529.5 RBL3-5.  FIFTEEN LIGHTNING STRIKES ARE WITHIN LIMITS A 5"X2" AREA & FOUND TO BE OUT OF LIMITS IAW SRM 53-00-01 FIG101.  REPAIRED MULTIPLE LIGHTNING STRIKES (FIFTEEN) IN LOWER FUSELAGE EXTERIOR SKIN BS526-BS529.5 RBL3-5 IAW ECRA 53 00-01761.  WORK ACCOMPLISHED.
